- Health IT Buzz
- Articles by: Tracy Okubo, PMP
Tracy Okubo, PMP's Latest Blog Posts
Tracy Okubo, PMP | November 28, 2017
Earlier this year, the Office of National Coordinator for Health Information Technology (ONC), in partnership with National Institutes of Health (NIH), announced the Sync for Genes pilots – an effort to strengthen genomic data sharing that is part of the Precision Medicine Initiative. As a result of this effort, a set of genomics specifications have been refined as part of the Health Level 7 (HL7®) Fast Healthcare Interoperability Resource (FHIR®) standard,Read Full Post.
Tracy Okubo, PMP | May 9, 2016
As many Buzz Blog readers know, we have made significant progress in the flow of health information, but we still have work to do to ensure different systems speak the same language and data flows seamlessly and securely. To that end, today we announced two new funding opportunities at the 2016 Health Datapalooza, totaling $1.5 million, to advance common standards: the High Impact Pilots (HIP) and Standards Exploration Awards (SEA). These two cooperative agreement programs are part of the broader path we have laid out in the Nationwide Interoperability Roadmap and our new ONC Tech Lab approach for standards and technology,Read Full Post.
Tracy Okubo, PMP | May 4, 2016
Approximately two months ago, we launched the Interoperability Proving Ground (IPG), an open, community platform where you can share, learn, and be inspired by interoperability projects taking place across the nation. Since its launch, the IPG has steadily gained new entries. What started as 30 active projects across dozens of states has grown to over 200.Read Full Post.
Tracy Okubo, PMP | May 13, 2013
When I was 15 years old I was diagnosed with Systemic Lupus Erthamatosis (Lupus). My parents and I didn’t really know or understand what Lupus was, but we knew that people died from it and that I needed to be extremely careful with my health. I remember how scared I was, along with being in extreme pain, barely able to walk. In addition I was puffy and losing my hair as a side effect of my medications.Read Full Post.